Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 29, Number 1

All articles in this issue are freely accessible.

Abelian $f.p.f.$ operator groups of type $(p,p)$
James W. Richards.
Proc. Amer. Math. Soc. 29 (1971), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274568
Note on algebraic Lie algebras
G. Hochschild.
Proc. Amer. Math. Soc. 29 (1971), 10-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281720
On matrices whose nontrivial real linear combinations are nonsingular.
Yik-hoi Au-yeung.
Proc. Amer. Math. Soc. 29 (1971), 17-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274478
Nonstandard theory of Zariski rings
Loren C. Larson.
Proc. Amer. Math. Soc. 29 (1971), 23-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279082
Regions of meromorphy determined by the degree of best rational approximation
E. B. Saff.
Proc. Amer. Math. Soc. 29 (1971), 30-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281930
Iterative solution of a Wiener-Hopf problem in several variables
Stavros N. Busenberg.
Proc. Amer. Math. Soc. 29 (1971), 39-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277749
A limitation theorem for absolute summability
Godfrey L. Isaacs.
Proc. Amer. Math. Soc. 29 (1971), 47-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277955
The Szegő infimum
Berrien Moore.
Proc. Amer. Math. Soc. 29 (1971), 55-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290170
Trace-class for a Hilbert module
George R. Giellis.
Proc. Amer. Math. Soc. 29 (1971), 63-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276783
Real-analytic submanifolds of complex manifolds
L. R. Hunt.
Proc. Amer. Math. Soc. 29 (1971), 69-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274801
Integral operators in Banach spaces
J. R. Holub.
Proc. Amer. Math. Soc. 29 (1971), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293445
On quasi-analytic vectors for dissipative operators
Minoru Hasegawa.
Proc. Amer. Math. Soc. 29 (1971), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275224
Modulus space is simply-connected
Colin Maclachlan.
Proc. Amer. Math. Soc. 29 (1971), 85-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286995
Geometric theory of differential equations. II. Analytic interpretation of a geometric theorem of Blaschke
H. Guggenheimer.
Proc. Amer. Math. Soc. 29 (1971), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285761
Every countable-codimensional subspace of a barrelled space is barrelled
Stephen Saxon and Mark Levin.
Proc. Amer. Math. Soc. 29 (1971), 91-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280972
A note on the inheritance of properties of locally convex spaces by subspaces of countable codimension
Mark Levin and Stephen Saxon.
Proc. Amer. Math. Soc. 29 (1971), 97-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280973
On $p$-close-to-star functions of order $𝛼$
Hassoon S. Al-Amiri.
Proc. Amer. Math. Soc. 29 (1971), 103-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281894
On moduli of continuity and divergence of Fourier series on groups.
C. W. Onneweer.
Proc. Amer. Math. Soc. 29 (1971), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287249
Uniqueness of topology for commutative semisimple $F$-algebras
R. L. Carpenter.
Proc. Amer. Math. Soc. 29 (1971), 113-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298424
The identity of weak and strong extensions of pseudo-differential operators
Fernando Cardoso.
Proc. Amer. Math. Soc. 29 (1971), 118-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275238
Summing closed $U$-sets for Walsh series
William R. Wade.
Proc. Amer. Math. Soc. 29 (1971), 123-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279522
Remarks on some Tauberian theorems of Meyer-König, Tietz and Stieglitz
D. Leviatan.
Proc. Amer. Math. Soc. 29 (1971), 126-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276647
High codimensional $0$-tight maps on spheres
T. F. Banchoff.
Proc. Amer. Math. Soc. 29 (1971), 133-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279820
A note on the construction of quasifields
N. L. Johnson.
Proc. Amer. Math. Soc. 29 (1971), 138-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275276
Idempotent measures on locally compact semigroups
A. Mukherjea and N. A. Tserpes.
Proc. Amer. Math. Soc. 29 (1971), 143-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296207
On the homotopy type of Siefel manifolds
I. M. James.
Proc. Amer. Math. Soc. 29 (1971), 151-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275427
Completions of uniform convergence spaces
G. D. Richardson.
Proc. Amer. Math. Soc. 29 (1971), 159-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282332
Embedding the hyperspaces of circle-like plane continua
James T. Rogers.
Proc. Amer. Math. Soc. 29 (1971), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273578
$k$-invariants in local coefficient theory
Jerrold Siegel.
Proc. Amer. Math. Soc. 29 (1971), 169-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307224
Stable thickenings in the topological category
R. L. Chazin.
Proc. Amer. Math. Soc. 29 (1971), 175-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296950
Semidirect products of topological groups with equal uniformities
R. W. Bagley and K. K. Lau.
Proc. Amer. Math. Soc. 29 (1971), 179-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274645
On paracompactness in function spaces with the compact-open topology.
Paul O’Meara.
Proc. Amer. Math. Soc. 29 (1971), 183-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276919
Some spaces that do not have the common fixed point property
John Philip Huneke and Henry H. Glover.
Proc. Amer. Math. Soc. 29 (1971), 190-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278284
Tame arcs on wild cells
Charles L. Seebeck.
Proc. Amer. Math. Soc. 29 (1971), 197-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281177
Proper mappings and dimension
James Keesling.
Proc. Amer. Math. Soc. 29 (1971), 202-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286085
A note on Sobolev algebras
Robert S. Strichartz.
Proc. Amer. Math. Soc. 29 (1971), 205-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275148
A class of embeddings of $S^{n-1}$ and $B^{n}$ in $R^{n}$
J. C. Cantrell, T. M. Price and T. B. Rushing.
Proc. Amer. Math. Soc. 29 (1971), 208-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275445
Series convergence on boolean algebras
Miloslav Nosal.
Proc. Amer. Math. Soc. 29 (1971), 211-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276152